Problem of interpolation of functions by two-dimensional continued fractions

Authors

  • M. M. Pahirya
  • T. S. Svyda

Abstract

We investigate the problem of interpolation of functions of two real variables by two-dimensional continued fractions.

Published

25.06.2006

Issue

Section

Short communications

How to Cite

Pahirya, M. M., and T. S. Svyda. “Problem of Interpolation of Functions by Two-Dimensional Continued Fractions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 6, June 2006, pp. 842–851, https://umj.imath.kiev.ua/index.php/umj/article/view/3500.